Publications and communications of Rigo, Michel

Charlier, E., Massuir, A., Rigo, M., & Rowland, E. (2022). Ultimate periodicity problem for linear numeration systems. International Journal of Algebra and Computation, 32, 561-596. doi:10.1142/S0218196722500254

Mathonet, P., Rigo, M., Stipulanti, M., & Zenaïdi, N. (2022). On digital sequences associated with Pascal's triangle. Eprint/Working paper retrieved from https://orbi.uliege.be/2268/267187.

Rigo, M., & Stipulanti, M. (2022). Revising regular sequences in light of rational base numeration systems. Discrete Mathematics, 345, 112735.

Rigo, M., Stipulanti, M., & Whiteland, M. (2022). Binomial Complexities and Parikh-Collinear Morphisms. Eprint/Working paper retrieved from https://orbi.uliege.be/2268/266990.

Rigo, M. (26 August 2021). Mais qui est Benoit Mandelbrot ? Paper presented at Congrès annuel de la SBPMef.

Rigo, M. (2021). Mathematical models and lockdown. Paper presented at Belgian Biophysical Society Webinar, Belgium.

Rigo, M., & Stipulanti, M. (2021). Automatic sequences: from rational bases to trees. Eprint/Working paper retrieved from https://orbi.uliege.be/2268/257251.

Durand, F., & Rigo, M. (2021). On Cobham's theorem. In J.-E. Pin, Handbook of Automata Theory (pp. 947-986). Zurich, Switzerland: European Math. Society Publishing house.

Duchêne, E., Marsault, V., Parreau, A., & Rigo, M. (September 2020). Taking-and-merging games as rewrite games. Discrete Mathematics and Theoretical Computer Science, 22 (4). doi:10.23638/DMTCS-22-4-5

Rigo, M. (13 July 2020). Binomial^3 : coefficients, equivalence, complexity… Paper presented at One World Seminar on Combinatorics on Words.

Rigo, M. (09 May 2020). Modèles mathématiques et confinement, une introduction. Paper presented at Académie royale de Belgique - Séance de la Classe des Sciences.

Rigo, M. (2020). Modèles mathématiques et confinement. Eprint/Working paper retrieved from https://orbi.uliege.be/2268/246583.

Rigo, M. (2020). Les couleurs des maths. Paper presented at après-midi de l'AMULg.

Berthé, V., Frougny, C., Rigo, M., & Sakarovitch, J. (2020). The carry propagation of the successor function. Advances in Applied Mathematics, 120. doi:10.1016/j.aam.2020.102062

Fleischmann, P., Lejeune, M., Manea, F., Nowotka, D., & Rigo, M. (2020). Reconstructing Words from Right-Bounded-Block Words. In N. Jonoska & D. Savchuk, Developments in Language Theory (pp. 96-109). Springer. doi:10.1007/978-3-030-48516-0_8

Lejeune, M., Leroy, J., & Rigo, M. (2020). Computing the k-binomial complexity of the Thue–Morse word. Journal of Combinatorial Theory. Series A, 176. doi:10.1016/j.jcta.2020.105284

Lejeune, M., Rigo, M., & Rosenfeld, M. (2020). Templates for the k-binomial complexity of the Tribonacci word. Advances in Applied Mathematics, 112. doi:10.1016/j.aam.2019.101947

Lejeune, M., Rigo, M., & Rosenfeld, M. (2020). On the binomial equivalence classes of finite words. International Journal of Algebra and Computation. doi:10.1142/S0218196720500459

Rigo, M. (2020). Modèles mathématiques et confinement. Losanges, 49, 3-20.

Rigo, M. (2020). From combinatorial games to shape-symmetric morphisms. In S. Akiyama & P. Arnoux, Tiling Dynamical Systems: Introduction to Self-inducing Structures. Springer. doi:10.1007/978-3-030-57666-0_5

Lejeune, M., Rigo, M., & Rosenfeld, M. (September 2019). Templates for the k-binomial complexity of the Tribonacci word. Lecture Notes in Computer Science, 11682, 238-250. doi:10.1007/978-3-030-28796-2_19

Lejeune, M., Rigo, M., & Rosenfeld, M. (2019). Templates for the k-binomial complexity of the Tribonacci word. Eprint/Working paper retrieved from https://orbi.uliege.be/2268/234215.

Lejeune, M., Leroy, J., & Rigo, M. (2019). Computing the k-binomial complextiy of the Thue-Morse word. Lecture Notes in Computer Science, 11647, 278-291. doi:10.1007/978-3-030-24886-4_21

Massuir, A., Peltomäki, J., & Rigo, M. (2019). Automatic sequences based on Parry or Bertrand numeration systems. Advances in Applied Mathematics, 108, 11-30. doi:10.1016/j.aam.2019.03.003

Rigo, M. (19 April 2018). Combinatoire des mots : résultats classiques et avancées récentes. Paper presented at Math. colloquium.

Rigo, M. (19 February 2018). Games and multidimensional shape-symmetric morphisms. Paper presented at Workshop on Words and Complexity, Lyon, France.

Leroy, J., Rigo, M., & Stipulanti, M. (2018). Counting Subwords Occurrences in Base-b Expansions. Integers, 18A, 13, 32.

Rigo, M. (November 2017). From combinatorial games to shape-symmetric morphisms. Paper presented at Research school: Tiling Dynamical System.

Boigelot, B., Mainz, I., Marsault, V., & Rigo, M. (August 2017). An efficient algorithm to decide periodicity of b-recognisable sets using MSDF convention. Leibniz International Proceedings in Informatics, 80. doi:10.4230/LIPIcs.ICALP.2017.118

Rigo, M. (2017). Des preuves : où, quand, comment ? Paper presented at Maths En Jeans.

Leroy, J., Rigo, M., & Stipulanti, M. (03 March 2017). Behavior of digital sequences through exotic numeration systems. Electronic Journal of Combinatorics, 24 (1), 1.44, 36. doi:10.37236/6581

Rigo, M. (17 January 2017). Is Büchi's theorem useful for you? (for an audience of logicians). Paper presented at Model Theory and Applications.

Duchêne, Eric, Parreau, Aline, & Rigo, M. (2017). Deciding game invariance. Information and Computation, 253, 127-142. doi:10.1016/j.ic.2017.01.010

Leroy, J., Rigo, M., & Stipulanti, M. (2017). Counting the number of non-zero coefficients in rows of generalized Pascal triangles. Discrete Mathematics, 340, 862-881. doi:10.1016/j.disc.2017.01.003

Rigo, M. (2017). Relations on words. Indagationes Mathematicae, 28, 183-204. doi:10.1016/j.indag.2016.11.018

Rigo, M. (15 September 2016). Coefficients binomiaux de mots. Paper presented at Journée Charles Hermite, Journée scientifique « Géométrie discrète, combinatoire des mots et théorie des nombres ».

Rigo, M. (2016). Dobble, analyse d'un jeu de cartes. Paper presented at Congrès annuel de la SBPMef.

Charlier, E., Leroy, J., & Rigo, M. (01 July 2016). Asymptotic properties of free monoid morphisms. Linear Algebra and its Applications, 500, 119-148. doi:10.1016/j.laa.2016.02.030

Rigo, M. (2016). Dix ans de ``Maths à Modeler à Liège'' ou comment un enseignant/chercheur s'invite dans des classes du secondaire. Paper presented at Rencontre des acteurs de promotion et de diffusion des sciences.

Cassaigne, J., Duchêne, E., & Rigo, M. (2016). Non-homogeneous Beatty sequences leading to invariant games. SIAM Journal on Discrete Mathematics, 30, 1798-1829.

Leroy, J., Rigo, M., & Stipulanti, M. (2016). Generalized Pascal triangle for binomial coefficients of words. Advances in Applied Mathematics, 80, 24-47. doi:10.1016/j.aam.2016.04.006

Rigo, M. (2016). Jouer avec les mots, pourquoi et comment ? (ULB - Université Libre de Bruxelles).

Rigo, M. (2016). Advanced graph theory and combinatorics. ISTE-John Wiley & Sons. doi:10.1002/9781119008989

Rigo, M. (28 October 2015). Computing k-binomial equivalence and avoiding binomial repetitions. Paper presented at Automatic sequences, Number theory, Aperiodic order, Delft, Netherlands.

Rigo, M. (04 August 2015). Jouer avec les mots, pourquoi et comment ? Paper presented at Brussels Summer School of Mathematics.

Rigo, M. (08 January 2015). Invariant games and non-homogeneous Beatty sequences. Paper presented at Journée de Mathématiques Discrètes.

Charlier, E., Leroy, J., & Rigo, M. (2015). An analogue of Cobham's theorem for graph directed iterated function systems. Advances in Mathematics, 280, 86-120. doi:10.1016/j.aim.2015.04.008

Parreau, A., Rigo, M., Rowland, E., & Vandomme, E. (2015). A New Approach to the 2-Regularity of the ℓ-Abelian Complexity of 2-Automatic Sequences. Electronic Journal of Combinatorics, 22 (1), 1.27.

Rao, M., Rigo, M., & Salimov, P. (2015). Avoiding 2-binomial squares and cubes. Theoretical Computer Science, 572, 83-91. doi:10.1016/j.tcs.2015.01.029

Rigo, M., & Salimov, P. (2015). Another Generalization of Abelian Equivalence: Binomial Complexity of Infinite Words (long version). Theoretical Computer Science, 601, 47-57. doi:10.1016/j.tcs.2015.07.025

Parreau, A., Rigo, M., Rowland, E., & Vandomme, E. (September 2014). A new approach to the 2-regularity of the ℓ-abelian complexity of 2-automatic sequences (extended abstract). Paper presented at Journées montoises d'informatique théorique, Nancy, France.

Rigo, M., Parreau, A., & Vandomme, E. (20 January 2014). A conjecture on the 2-abelian complexity of the Thue-Morse word. Paper presented at Representing Streams II, Leiden, Netherlands.

Bruyère, V., Jungers, R., Hollanders, & Rigo, M. (Eds.). (2014). Special issue dedicated to the 14th "Journées montoises d'informatique théorique". RAIRO: Informatique Théorique et Applications, 48.

Goc, D., Rampersad, N., Rigo, M., & Salimov, P. (2014). On the number of abelian bordered words (with an example of automatic theorem-proving). International Journal of Foundations of Computer Science, 8, 1097-1110. doi:10.1142/S0129054114400267

Rampersad, N., Rigo, M., & Salimov, P. (2014). A note on abelian returns in rotation words. Theoretical Computer Science, 528, 101-107. doi:10.1016/j.tcs.2014.01.033

Rigo, M. (14 November 2013). Ces mathématiques que l'on dit pures, et leurs applications : des objets mathématiques aux objets industriels, technologiques, informatiques. Paper presented at Colloque Mathématiques, Liège (Palais des congrès), Belgium.

Rigo, M. (2013). Mathémagie III. Paper presented at Congrès annuel de la Société belge des professeurs de mathématiques (SBPMef).

Durand, F., & Rigo, M. (2013). Multidimensional extension of the Morse-Hedlund theorem. European Journal of Combinatorics, 34, 391-409. doi:10.1016/j.ejc.2012.08.003

Rampersad, N., Rigo, M., & Salimov, P. (2013). On the Number of Abelian Bordered Words. Lecture Notes in Computer Science, 7907, 420-432. doi:10.1007/978-3-642-38771-5_37

Rigo, M., & Salimov, P. (2013). Another Generalization of Abelian Equivalence: Binomial Complexity of Infinite Words. Lecture Notes in Computer Science, 8079, 217-228. doi:10.1007/978-3-642-40579-2_23

Rigo, M., Salimov, P., & Vandomme, E. (2013). Some properties of abelian return words. Journal of Integer Sequences, 16, 13.2.5.

Rigo, M., & Vandomme, E. (14 December 2012). 2-abelian complexity of the Thue-Morse sequence. Paper presented at Representing Streams, Leiden, Netherlands.

Rigo, M. (28 November 2012). Numeration systems: a link between number theory and formal language theory. Paper presented at VUB/ULB Math. Colloquium.

Berthé, V., Frougny, C., Rigo, M., & Sakarovitch, J. (11 September 2012). On the concrete complexity of the successor function. Paper presented at Journées montoises d'informatique théorique.

Rigo, M., Salimov, P., & Vandomme, E. (11 September 2012). Some properties of abelian return words (long abstract). Paper presented at Journées montoises d'informatique théorique.

Rigo, M. (22 August 2012). Le problème de Prouhet. Paper presented at Congrès annuel de la Société belge des professeurs de mathématiques (SBPMef).

Rigo, M. (12 June 2012). Autour des systèmes de numération abstraits. Paper presented at Journées Machines à états finis et Combinatoire (GDR-IM SDA2), Rouen, France.

Rigo, M. (June 2012). Recognizable sets of integers. Paper presented at 1st Joint Conference of the Belgian, Royal Spanish and Luxembourg Mathematical Societies.

Rigo, M. (2012). Mathémagie 2. Paper presented at Après-midi "Math'musantes".

Lacroix, A., Rampersad, N., Rigo, M., & Vandomme, E. (2012). Syntactic complexity of ultimately periodic sets of integers and application to a decision procedure. Fundamenta Informaticae, 116, 175-187. doi:10.3233/FI-2012-677

Rigo, M. (2012). Le problème de Prouhet. Losanges, 19, 42-53.

Rigo, M. (21 October 2011). Extensions and restrictions of Wythoff's game preserving its P-positions. Paper presented at Séminaire de l'équipe "Automates et applications", LIAFA (Chevaleret).

Allouche, J.-P., & Rigo, M. (2011). Arithmétique, Automates et Géométrie discrète.

Charlier, E., Rampersad, N., Rigo, M., & Waxweiler, L. (2011). The minimal automaton recognizing mN in a linear numeration system. Integers, 11B (A4), 1-24.

Rigo, M. (2011). Qui veut jouer avec moi ?

Rigo, M. (2011). Game over : mathématiques et jeux vidéos. (ULiège - Université de Liège).

Rigo, M., & Waxweiler, L. (2011). Defining multiplication for polynomials over a finite field. Eprint/Working paper retrieved from https://orbi.uliege.be/2268/101809.

Charlier, E., Rampersad, N., Rigo, M., & Waxweiler, L. (2010). Structure of the minimal automaton of a numeration language. In Actes de LaCIM 2010.

Charlier, E., Rampersad, N., Rigo, M., & Waxweiler, L. (2010). State complexity of testing divisibility. In P. G. McQuillan, Ian (Ed.), Proceedings Twelfth Annual Workshop on Descriptional Complexity of Formal Systems (pp. 48-57). doi:10.4204/EPTCS.31

Bruyère, V., Pin, J.-E., Restivo, A., & Rigo, M. (Eds.). (2010). Special issue dedicated to the second "AutoMathA conference". Discrete Mathematics and Theoretical Computer Science, 12.

Charlier, E., Rampersad, N., Rigo, M., & Waxweiler, L. (2010). Structure of the minimal automaton of a numeration language and applications to state complexity. In Actes des Journées Montoises d'Informatique Théorique.

Rigo, M. (2010). Mathémagie et au-delà. (ULiège - Université de Liège).

Charlier, E., Kärki, T., & Rigo, M. (2009). Multidimensional generalized automatic sequences and shape-symmetric morphic words. In Proceedings of AutoMathA.

Charlier, E., Kärki, T., & Rigo, M. (2009). A characterization of multidimensional S-automatic sequences. In Actes des rencontres du CIRM, 1 (pp. 23-28). doi:10.5802/acirm.5

Rigo, M. (2009). Les codes correcteurs. (ULiège - Université de Liège).

Charlier, E., & Rigo, M. (2008). A decision problem for ultimately periodic sets in non-standard numeration systems. In Actes des Journées Montoises d'Informatique Théorique.

Charlier, E., Rigo, M., & Steiner, W. (2008). Abstract numeration systems on bounded languages and multiplication by a constant. Integers, 8 (1-A35), 1-19.

Rigo, M. (2008). La matrice cachée de Google. (ULiège - Université de Liège).

Rigo, M. (2007). Pirates informatiques et mathématique modulaire. (ULiège - Université de Liège).

Rigo, M. (October 2006). Syntactictal and automatic properties of sets of polynomials over finite fields. Paper presented at Interregionnal Colloquium of Mathematics, Trier, Germany.

Rigo, M. (August 2006). Abstract numeration systems : a survey. Paper presented at Journées Montoises d'Informatique Théorique, Rennes, France.

Charlier, E., & Rigo, M. (2006). Structural properties of bounded languages with respect to multiplication by a constant. In Actes des Journées Montoises d'Informatique Théorique.

Rigo, M. (2001). Abstract numeration systems on a regular languages and recognizability. Unpublished doctoral thesis, ULiège - Université de Liège.
Jury: Lecomte, P. (Promotor).